hives, coughing, chills, sweats and nausea.
Yes it does. They do a culture and it tells them what it is and what to use to treat it. I'm not sure if you're saying you have those symptoms since starting the macrobid or what. If hives are a new thing, then you need medical attention, because you're having an allergic reaction.
- Macrobid Information for Consumers
- Macrobid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macrobid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 2 answers
Posted 24 Mar 2010 • 1 answer
Posted 13 Jul 2013 • 1 answer
Urinary Tract Infection - I am on erythromycin for a recurring UTI. I used "VEET" hair removal cream
Posted 27 Jan 2015 • 1 answer
Urinary Tract Infection - I am fighting a uti for three months now and taking antibiotics for it but
Posted 6 Oct 2015 • 2 answers